Title: Parallel affine immersions with maximal codimension
Authors: Vrancken, Luc # ×
Issue Date: 2001
Publisher: Maruzen Kabushiki Kaisha
Series Title: The Tôhoku Mathematical Journal vol:53 issue:4 pages:511-531
ISSN: 0040-8735
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science